# SDR AALA201801299014

- Difficulty date: January 28, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 12,186 hours, 4,739 cycles
- System (JASC): 5270 · Door Warning System
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00027061
- Condition: Inoperative
- Location: Exit Slide
- Part time: 12,186 hours, 4,739 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SLIDE BOTTLE PRESSURE INDICATION INOPERATIVE. AIRCRAFT WAS GROUNDED.  REPLACED THE DECODER IAW AMM 23-73-47.
